Differential and Integral Equations

Generalized motion of hypersurfaces whose growth speed depends superlinearly on the curvature tensor

Shun'ichi Goto

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 2 (1994), 323-343.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369330432

Mathematical Reviews number (MathSciNet)
MR1255892

Zentralblatt MATH identifier
0808.35007

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B99: None of the above, but in this section 53A07: Higher-dimensional and -codimensional surfaces in Euclidean n-space

Citation

Goto, Shun'ichi. Generalized motion of hypersurfaces whose growth speed depends superlinearly on the curvature tensor. Differential Integral Equations 7 (1994), no. 2, 323--343. https://projecteuclid.org/euclid.die/1369330432


Export citation